Skip to main content

Spherical symmetrization and NED-sets on a hyperplane

Simple sufficient conditions for a compact set on a hyperplane to be a NED-set in terms of the spherical accessibility of its points from the complement of this set to the hyperplane are derived. Bibliography: 14 titles.

References

  1. V. V. Asseev, “NED-sets lying in a hyperplane,” Sib. Mat. Zh., 50, 760–775 (2009).

    Article  Google Scholar 

  2. V. V. Aseev and A. V. Sychev, “On sets removable for space quasiconformal maps,” Sib. Mat. Zh., 15, 1213–1227 (1974).

    MATH  Google Scholar 

  3. S. K. Vodop’yanov and V. M. Gol’dstein, “A criterion of removability of sets for the spaces \(L^1_p\), quasiconformal and quasiisometrical maps,” Sib. Mat. Zh., 18, 48–68 (1977).

    MATH  Google Scholar 

  4. B. R. Gelbaum and J. M. H. Olmsted, Counterexamples in Analysis [Russian translation], Mir, Moscow (1967).

    Google Scholar 

  5. V. Golubev, Univalent Analytic Functions: Automorphic Functions [in Russian], Moscow (1961).

  6. G. M. Goluzin, Geometric Theory of Functions of a Complex Variable [in Russian], Moscow (1966).

  7. Yu. V. Dymchenko and V. A. Shlyk, “Sufficiency of a family of broken lines in the module method and removable sets,” Sib. Mat. Zh., 51, 1028–1042 (2010).

    MathSciNet  MATH  Article  Google Scholar 

  8. A. P. Kopylov, “On the removability of plane sets in the class of three-dimensional quasiconformal maps,” Metric Questions of the Theory of Functions and Mappings, Vyp. 1, 21–23 (1969).

  9. V. A. Shlyk, “Weight capacities, condenser capacities, and sets exceptional in the sense of Fuglede,” Dokl. RAN, 332, 428–431 (1993).

    Google Scholar 

  10. L. Ahlfors and A. Beurling, “Conformal invariants and function-theoretic null-sets,” Acta Math., 83, 101–129 (1950).

    MathSciNet  MATH  Article  Google Scholar 

  11. B. Fuglede, “Extremal length and functional completion,” Acta Math., 126, 171–219 (1957).

    MathSciNet  Article  Google Scholar 

  12. M. Ohtsuka, Extremal Length and Precise Functions (GAKUTO Int. Ser. Math. Sci. Appl., 19), Gakkōtosho, Tokyo (2003).

  13. J. Väisälä, “On the null-sets for extremal distances,” Ann. Acad. Sci. Fenn. Ser. A., 322, 1–12 (1962).

    Google Scholar 

  14. M. Vuorinen, Conformal Geometry and Quasiregular Mappings (Lect. Notes Math., 1319), Springer-Verlag (1988).

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to V. A. Shlyk.

Additional information

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 404, 2012, pp. 248–258.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Shlyk, V.A. Spherical symmetrization and NED-sets on a hyperplane. J Math Sci 193, 145–150 (2013). https://doi.org/10.1007/s10958-013-1443-1

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10958-013-1443-1

Keywords

  • Spherical Symmetrization
  • Simple Sufficient Condition